Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 76, February, 2011

  • Nozomu Ochiumi, Fumiaki Kanazawa, Masahiro Yanagida and Yasuichi Horibe, "On the average number of nodes covering a given number of leaves in an unordered binary tree", pp. 3-9
  • Bruce M. Landman and James T. Perconti, "On Ramsey Numbers for Sets Free of Prescribed Differences", pp. 11-20.
  • R. Balakrishnan and T. Kavaskar, "Fall coloring of graphs - II", pp. 21-31
  • Ewa M. Kubicka and Kathleen A. McKeon, "An Application of Level Sequences to Parallel Generation of Rooted Trees", pp. 33-58
  • Teresa R. May and Ortrud R. Oellermann, "The Strong Dimension of Distance-Hereditary Graphs", pp. 59-73
  • B.D. Acharya and Germina K.A., "Maximal Strongly Indexable Graphs", pp. 75-99
  • E.S. Mahmoodian and F.S. Mousavi, "Coloring the square of products of cycles and paths", pp. 101.119
  • Maged Z. Youssef and Naseam A. AL-Kuleab, "4-cordiality of some regular graphs and the complete 4-partite graph", pp. 121.136
  • Abdollah Khodkar, "Super Edge-Graceful Labelings of Complete Tripartite Graphs", pp. 137-158
  • Ryan Jones, Kyle Kolasinski, Futaba Okamoto and Ping Zhang, "Modular Neighbor-Distinguishing Edge Colorings of Graphs", pp. 159-175
  • Jerzy Wojciechowski, "A Remark On The Edge-Bandwidth Of Tori", pp. 177-187
  • M.A. Seoud and E.F. Helmi, "On Difference Graphs", pp. 189-199
  • Terry A. McKee, "How Vertex Elimination Can Overachieve", pp. 201-211
  • K. Reji Kumar, Gary MacGillivray and R.B. Bapat, "Topological Properties Of The Set Of All Minimal Total Dominating Functions Of A Graph", pp. 213-223
  • Mostafa Blidia, Mustapha Chellali, Rahma Lounes and Frederic Maffray, "Characterizations of trees with unique minimum locating-dominating sets", pp. 225-232
  • Abdollah Khodkar and Kurt Vinhage, "Super edge-graceful labelings of total stars and total cycles", pp. 233-247

Back to the JCMCC page.